MAUDE Adverse Event Report: CARESTREAM DENTAL CS 2200

CARESTREAM DENTAL CS 2200
Model Number CS 2200
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Carestream dental has reviewed past complaints and noted that this is the only occurrence of this type of problem with the cs 2200.
 
Event or Problem Description
A cs 2200 unit arm fell while in use and bumped a patient.The patient was not seriously injured and did not require any medical attention.The unit was manufactured in 2016 and installed in march 2016.The unit was installed using a passthrough installation.From the photographic evidence it appears the housing may have been filed down during installation.No maintenance was performed on the unit as recommended in the installation and service guide (sm762)_ed06) over the life of the unit.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CS 2200
Common Device Name
CS 2200
Manufacturer (Section D)
CARESTREAM DENTAL
3625 cumberland boulevard
suite 700
atlanta GA 30339
Manufacturer (Section G)
CARESTREAM DENTAL
3625 cumberland boulevard
suite 700
atlanta GA 30339
Manufacturer Contact
raven wildharber
3625 cumberland boulevard
suite 700
atlanta, GA 30339
4704818687
MDR Report Key12924567
Report Number3002522649-2021-00002
Device Sequence Number5568807
Product Code EHD
UDI-Device Identifier60192155153594
UDI-Public60192155153594
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 2200
Device Catalogue Number5153598
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown